Algebraic sum of unbounded normal operators and the square root problem of Kato
Rendiconti del Seminario Matematico della Università di Padova, Tome 110 (2003), pp. 269-275
Cet article a éte moissonné depuis la source Numdam
@article{RSMUP_2003__110__269_0,
author = {Diagana, Toka},
title = {Algebraic sum of unbounded normal operators and the square root problem of {Kato}},
journal = {Rendiconti del Seminario Matematico della Universit\`a di Padova},
pages = {269--275},
year = {2003},
publisher = {Seminario Matematico of the University of Padua},
volume = {110},
mrnumber = {2033011},
zbl = {1121.47015},
language = {en},
url = {http://geodesic.mathdoc.fr/item/RSMUP_2003__110__269_0/}
}
TY - JOUR AU - Diagana, Toka TI - Algebraic sum of unbounded normal operators and the square root problem of Kato JO - Rendiconti del Seminario Matematico della Università di Padova PY - 2003 SP - 269 EP - 275 VL - 110 PB - Seminario Matematico of the University of Padua UR - http://geodesic.mathdoc.fr/item/RSMUP_2003__110__269_0/ LA - en ID - RSMUP_2003__110__269_0 ER -
%0 Journal Article %A Diagana, Toka %T Algebraic sum of unbounded normal operators and the square root problem of Kato %J Rendiconti del Seminario Matematico della Università di Padova %D 2003 %P 269-275 %V 110 %I Seminario Matematico of the University of Padua %U http://geodesic.mathdoc.fr/item/RSMUP_2003__110__269_0/ %G en %F RSMUP_2003__110__269_0
Diagana, Toka. Algebraic sum of unbounded normal operators and the square root problem of Kato. Rendiconti del Seminario Matematico della Università di Padova, Tome 110 (2003), pp. 269-275. http://geodesic.mathdoc.fr/item/RSMUP_2003__110__269_0/
